# SDR ASAA2018040924183

- Difficulty date: April 9, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 8,286 hours, 2,708 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW HEAT OVERHEAT ILLUMINATED IN FLIGHT. REMAINED ILLUMINATED AFTER QRH. GROUNDED - YES. RIGHT SIDE WINDOW HEAT TESTED PER AMM TASK 30-41-00 AND OPS CK NORMAL, NO CURRENT FAULT ON THE WINDOW HEAT CONTROLLER. NO HISTORY 30 DAYS.
